# SDR SWAA2020083104836

- Difficulty date: July 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 174A1008
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN INTERNAL FWD WEB AT VERTICAL STABILIZER / REPLACED WEB LOC DORSAL FIN INTERNAL AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 DWG # 174A1008 REV C
